# SDR ASAA2016070417263

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,762 hours, 3,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR IS DIFFICULT TO OPEN AND CLOSE.  ACFT GROUNDED.  LUBRICATED UPPER AND LOWER GUIDE PLATES IAW AMM 12-25-11-640-801. PERFORMED GVI OF L1 DOOR, NO DEFECTS NOTED AT THIS TIME.  OPERATED DOOR, CHECKED GOOD AT THIS TIME,  OK FOR SERVICE IAW FIM 52-10 TASK 807.
